Sets of Divergence of Fourier Series.
Mathematica Scandinavica, Tome 31 (1972), pp. 310-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__31_166279,
author = {Anders Grennberg},
title = {Sets of {Divergence} of {Fourier} {Series.}},
journal = {Mathematica Scandinavica},
pages = {310--318},
year = {1972},
volume = {31},
zbl = {0256.42007},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__31_166279/}
}
Anders Grennberg. Sets of Divergence of Fourier Series.. Mathematica Scandinavica, Tome 31 (1972), pp. 310-318. http://geodesic.mathdoc.fr/item/MS2_1972__31_166279/